# SDR SCNA20251001391

- Difficulty date: August 15, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N846SY
- Make and model: Boeing 737-800
- Aircraft serial: 39025
- Aircraft time: 28,527 hours, 16,771 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zoen 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE ON INTERNAL FIXED LEADING EDGE WS 228 AT RT WING.   ANGLE AT INTERNAL FIXED LEADING EDGE WS 228 AT RT WING WAS REPLACED IAW SRM 51-40-02-0G-0.
